# SDR SWAA2022031167211

- Difficulty date: July 9, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N568WN
- Make and model: Boeing 737-76N
- Aircraft serial: 32583
- Aircraft time: 55,773 hours, 27,078 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING LWR L/E PANEL 521WB INNER SURFACE FWD OUTBD CORNER MISSING PIECE OF COMPOSITE AND DELAMINATING / REPAIRED DAMAGE ON PANEL 521WB; APPLIED RESIN SWEEP TO REPAIR AREA AND CURED. RESTORED DECORATIVE FINISH. IAW B737-700 SRM 51-70-04-2R-13 REV 68; B737 AMM 51-21-99-300-801 REV 68
